Cookies?
Library Header Image
LSE Research Online LSE Library Services

Perfect graphs of fixed density: counting and homogeneous sets

Böttcher, Julia, Taraz, Anusch and Würfl, Andreas (2012) Perfect graphs of fixed density: counting and homogeneous sets. Combinatorics, Probability and Computing, 21 (5). pp. 661-682. ISSN 0963-5483

Full text not available from this repository.

Abstract

For c ∈ (0,1) let C n(c) denote the set of C n-vertex perfect graphs with density c and let C n(c) denote the set of n-vertex graphs without induced C 5 and with density c. We show that lim n→∞ log 2 |Pmathcal;n(c)|/(n 2) = lim n→∞ log 2|C n(c)|/(n 2 = h(c) with h(c) = 1/2 if 1/4 ≤ c ≤ 3/4 and h(c) = 1/2H(|2c - 1|)otherwise, where H is the binary entropy function. Further, we use this result to deduce that almost all graphs in n(c) have homogeneous sets of linear size. This answers a question raised by Loebl and co-workers.

Item Type: Article
Official URL: http://journals.cambridge.org/action/displayJourna...
Additional Information: © 2012 Cambridge University Press
Library of Congress subject classification: Q Science > QA Mathematics
Sets: Departments > Mathematics
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 23 Aug 2012 08:53
URL: http://eprints.lse.ac.uk/45495/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only